Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semisimple classes and upper-type radical classes of narings


Authors: Terry L. Jenkins and Daryl Kreiling
Journal: Proc. Amer. Math. Soc. 26 (1970), 378-382
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0265420-8
MathSciNet review: 0265420
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the universal class of associative rings every class $ M$ of rings determines a unique upper radical class. It is shown that the same result is valid in the universal class of alternative rings but is not necessarily true in the universal class of narings. The latter class does however determine a type of upper radical.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265420-8
Keywords: Alternative rings, upper radical class, semisimple rings, upper-type radical classes, narings
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society